DEPUY SPINE INC CONFIDENCE SPINAL CEMENT SYSTEM CONFIDENCE PLUS KIT SPINAL CEMENT SYSTEM 11CC; CEMENT, BONE, VERTEBROPLASTY
Back to Search Results |
| Catalog Number |
283910000 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the pvp surgery, during the connection of confidence high viscosity spinal cement kit, air leakage and water leakage occurred at the joint of the pressure pump and the adapter connected with the cement, resulting in that the cement could not be injected normally.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d4 (exp.Date), h4.Corrected: d4 (primary udi number).H3, h6: the video were returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned video.Visual analysis of the videos revealed that confidence spinal cmt sys, 11c was observed, that the pump was connected to reservior and the handle activated, however is not possible identified water leak or air leak in the evidence provided.In addition, the connector appears to be in good conditions.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed for confidence spinal cmt sys, 11c.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review = > a dhr evaluation was performed for the finished device product code: 283910000.Lot number: 424395.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was manufactured and released on: 21-feb-2025.Expiration date: 31-jan-2027.Manufacturing site: jabil le locle.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.